Alert archive / West Virginia / Wind Advisories in 2020
Wind Advisory 4, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Apr 9, 2020, 3:24 AM EDT for Pocahontas County, Randolph County, West Virginia. It took effect at Apr 9, 2020, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2020, 3:24 AM EDT (07:24 UTC)
- In effect from
- Apr 9, 2020, 10:00 AM EDT
- Expired
- Apr 9, 2020, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Charleston, WV
Counties Pocahontas County, WV, Randolph County, WV
The radar
The Charleston,WV radar (KRLX), 157 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
613 WWUS71 KRLX 090724 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 324 AM EDT Thu Apr 9 2020 WVZ523-526-091530- /O.NEW.KRLX.WI.Y.0004.200409T1400Z-200410T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 324 AM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...From 10 AM this morning to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
299 WWUS71 KRLX 091411 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 1011 AM EDT Thu Apr 9 2020 WVZ523-526-092215- /O.CON.KRLX.WI.Y.0004.000000T0000Z-200410T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 1011 AM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...From 10 AM this morning to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
533 WWUS71 KRLX 091825 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 225 PM EDT Thu Apr 9 2020 WVZ523-526-100000- /O.CON.KRLX.WI.Y.0004.000000T0000Z-200410T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 225 PM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...From 10 AM this morning to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-100230- /O.NEW.KRLX.FZ.A.0001.200411T0500Z-200411T1400Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour- Including the cities of Flatwoods, Raceland, Russell, Grayson, Olive Hill, Carter Caves State Park, Grayson Lake State Park, Ashland, Cannonsburg, Louisa, Yatesville Lake State Park, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, Lake Vesuvius, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 225 PM EDT Thu Apr 9 2020 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * WHAT...Subfreezing temperatures as low as 30 possible. * WHERE...Portions of southeast Ohio, southwest Virginia, northeast Kentucky and central, northern, southern and western West Virginia. * WHEN...From late Friday night through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
858 WWUS71 KRLX 092358 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 758 PM EDT Thu Apr 9 2020 WVZ523-526-100100- /O.EXP.KRLX.WI.Y.0004.000000T0000Z-200410T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 758 PM EDT Thu Apr 9 2020 ...WIND ADVISORY EXPIRES AT 8 PM EDT THIS EVENING... Even with a slight uptick this evening, winds have diminished enough to stay just below advisory criteria, and the advisory is allowed to expire. However, gusty winds will continue through Friday, with gusts as high as 40 mph still possible. $$ KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-100800- /O.CON.KRLX.FZ.A.0001.200411T0500Z-200411T1400Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour- Including the cities of Flatwoods, Raceland, Russell, Grayson, Olive Hill, Carter Caves State Park, Grayson Lake State Park, Ashland, Cannonsburg, Louisa, Yatesville Lake State Park, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, Lake Vesuvius, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, and Belington 758 PM EDT Thu Apr 9 2020 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures as low as 30 possible. * WHERE...Portions of southeast Ohio, southwest Virginia, northeast Kentucky and central, northern, southern and western West Virginia. * WHEN...From late Friday night through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ TRM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Apr 9, 2:45 AM EDT, 39 minutes earlier.
Area forecast discussion, Apr 9, 2:45 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 245 AM EDT Thu Apr 9 2020 .SYNOPSIS... A strong cold front crosses early this morning. High pressure Friday and Saturday. Low pressure crosses Sunday/Sunday night, with a cold front Monday morning. Cooler with weaker systems next week. && .NEAR TERM /THROUGH TONIGHT/... As of 230 AM Thursday... Back end of the strong to sever QLCS is exiting our mountains at this hour with a few hours of trailing stratiform rain to contend with. The true cold front will cross in the 09Z to 12Z time frame with perhaps some gusty showers. CAA will ensue in earnest this morning and into the afternoon on a gusty west to west northwest wind. Any morning stratus should mix out later this morning. Model soundings show the mixing layer getting up about about H7 this afternoon which should allow for efficient momentum transfer, though speeds at that level aren't particularly high. As such, expect gusts 25 to 35 mph in the Lowlands and up to 50 mph on the highest elevation ridges in the mountains. This necessitated a wind advisory for those locales. Temperatures will run about 5 degrees below normal today. The mean longwave trof becomes established in earnest across the northeastern third of the country tonight with a secondary front and s/w trof axis swinging thru overnight. This will allow scattered showers with perhaps some graupel to break out with a change to wet snow across the mountains and perhaps even portions of the lowlands by morning as H85 temperatures drop to -5 to -7C. A general 1 to 3 inches is forecast on the highest ridges of Pocahontas/Randolph Counties with nothing elsewhere. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... As of 220 PM Wednesday... Additional shortwave will cross the area Thursday night into Friday, with another round of precipitation, and much colder air. Light snow showers will be likely, particularly across the higher terrain, where light accumulations will be possible. In addition, gusty winds on Friday will make it feel like it's winter again, with wind chills in the 20s to lower 30s. High pressure will build in for Friday night into Saturday. With a clearing sky and calm winds taking hold, widespread frost is expected for Saturday. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 225 PM Wednesday... After a brief break in the precipitation, rain, along with warmer temperatures will return to the area for the start of the long term period. Good southerly fetch of moisture will create a good soaking rain for the area, but heaviest amounts look to lie to the south and east of CWA. System will lift to the northeast of the CWA at the start of next week, but mild, and somewhat unsettled weather will continue to linger. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... As of 249 AM Thursday... Strong to severe QLCS associated with an MCV is departing to the east as of 06Z. In its wake, a few hours of MVFR -SHRA will be noted. The cold front will cross in the 09-12Z time frame with perhaps a band of gusty SHRA, particularly eastern terminals. Any lingering MVFR stratus will mix out later this morning with VFR carrying through afternoon. A quick moving disturbance will swing through overnight tonight with scattered SHRA and mountain SHSN. Gusty west to northwest winds will develop in the wake of the cold front today, with peak gusts of 25 to 35 kts. Wind gusts wind gradually diminish this evening. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Gusty winds today will fluctuate. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE THU 04/09/20 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY M M H H M M M H H H H H HTS CONSISTENCY M M H H M M M M H H H H BKW CONSISTENCY H L L L L L M H H H M M EKN CONSISTENCY H M H M M M L M M M M M PKB CONSISTENCY L H M M M M H M H H H H CKB CONSISTENCY H M M H H M M H H H H H AFTER 06Z FRIDAY... IFR conditions possible in showers and thunderstorms late Sunday into Monday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...TRM/30 NEAR TERM...30 SHORT TERM...SL LONG TERM...SL AVIATION...30
Hazardous weather outlook, Apr 8, 11:13 PM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1113 PM EDT Wed Apr 8 2020 KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>019-024>029- 033-034-515>522-100315- Greenup-Carter-Boyd-Lawrence KY-Athens-Jackson OH-Vinton-Meigs- Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV- Wood-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Mingo-Logan- Boone-Clay-Braxton-Gilmer-McDowell-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster- 1113 PM EDT Wed Apr 8 2020 ...TORNADO WATCH 93 IN EFFECT UNTIL 4 AM EDT THURSDAY... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A much colder airmass will settle in for the end of the week. A frost advisory or freeze warning may eventually be needed for Friday night and early Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-076-WVZ010-011-020-030>032-039-040-100315- Perry-Morgan-Washington-Pleasants-Tyler-Doddridge-Lewis-Harrison- Taylor-Upshur-Barbour- 1113 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of east-central Ohio, and portions of the northern lowlands of West Virginia. .DAY ONE...Tonight. General thunderstorms are anticipated overnight with cold frontal passage overnight. Isolated damaging wind gusts are a possibility. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A much colder airmass will settle in for the end of the week. A frost advisory or freeze warning may eventually be needed for Friday night and early Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ523>526-100315- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 1113 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for Randolph and Pocahontas counties in northeast West Virginia. .DAY ONE...Tonight. General thunderstorms are anticipated overnight with cold frontal passage early Thursday morning. Isolated damaging wind gusts are a possibility. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A much colder airmass will settle in for the end of the week. A light coating of snow is expected, even a couple of inches over the highest terrain, overnight Thursday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Local storm report, Apr 9, 1:48 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
148 AM EDT THU APR 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM TSTM WND GST WALLBACK 38.57N 81.13W
04/09/2020 E40 MPH ROANE WV TRAINED SPOTTER
40 TO 50 MPH WIND GUSTS.
&&
EVENT NUMBER RLX2000828
TRMSpecial weather statement, Apr 9, 1:54 AM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
154 AM EDT Thu Apr 9 2020
VAZ003-004-WVZ024>026-033-034-515-516-090645-
Dickenson-Buchanan-Wyoming-Northwest Raleigh-McDowell-Southeast
Raleigh-Boone-Logan-Mingo-
154 AM EDT Thu Apr 9 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DICKENSON...BUCHANAN...
MCDOWELL...MINGO...SOUTH CENTRAL RALEIGH...WYOMING AND LOGAN
COUNTIES...
At 154 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Bald Knob to Coleman to Ehkhorn Mine.
Movement was east at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Welch, Logan, Clintwood, Grundy, Pineville, Haysi, John Flannagan
Lake, Breaks Interstate, Davenport, Mullens, Oceana, Gary, War, Man,
Delbarton, Northfork, Gilbert Creek, Mount Gay-Shamrock, Mallory and
Hinch.
This includes Route 119 between mile markers 8 and 31, and near mile
marker 33.
LAT...LON 3702 8248 3713 8255 3720 8255 3727 8235
3754 8197 3753 8205 3755 8213 3765 8217
3763 8219 3772 8231 3797 8196 3758 8119
3728 8142 3721 8156 3724 8174 3712 8200
3705 8204 3704 8217 3696 8235
TIME...MOT...LOC 0554Z 290DEG 36KT 3785 8164 3748 8217 3724 8269
11Local storm report, Apr 9, 2:03 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
203 AM EDT THU APR 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG SAINT ALBANS 38.39N 81.84W
04/09/2020 KANAWHA WV EMERGENCY MNGR
A 180 FOOT RADIO TOWER WAS BLOWN OVER. THE MOSES FIAT
BUILDING COLLAPSED. SAINT ALBANS WINDOW, A BUSINESS, HAD
THEIR ROOF BLOWN OFF.
&&
EVENT NUMBER RLX2000829
TRMLocal storm report, Apr 9, 3:08 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 AM EDT THU APR 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM HAIL OAK HILL 38.90N 82.57W
04/09/2020 E2.50 INCH JACKSON OH SOCIAL MEDIA
&&
EVENT NUMBER RLX2000830
RPYLocal storm report, Apr 9, 3:16 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
316 AM EDT THU APR 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM HAIL UPLAND 38.57N 82.07W
04/09/2020 E1.00 INCH MASON WV PUBLIC
&&
EVENT NUMBER RLX2000831
RPYLocal storm report, Apr 9, 3:22 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
322 AM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND DMG 2 SSW MCARTHUR 39.22N 82.50W
04/09/2020 VINTON OH LAW ENFORCEMENT
ONE LARGE TREE DOWN ON DEPUE RD.
&&
JZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 11:52 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 53 min |
| Apr 9, 12:24 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wood | 36 min |
| Apr 9, 12:28 AM EDT | Severe Thunderstorm Warning | RLX | Mason, Putnam | 32 min |
| Apr 9, 12:34 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 41 min |
| Apr 9, 12:41 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Clay, Fayette, Jackson, Kanawha and 4 more | 49 min |
| Apr 9, 12:54 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Pleasants, Ritchie, Roane and 2 more | 51 min |
| Apr 9, 1:23 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Gilmer and 7 more | 52 min |
| Apr 9, 1:36 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Lewis, Ritchie and 3 more | 39 min |
| Apr 9, 1:54 AM EDT | Special Weather Statement | RLX | Logan, McDowell, Mingo, Wyoming | 51 min |
| Apr 9, 2:04 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Clay, Lewis, Nicholas, Pocahontas and 3 more | 56 min |
| Apr 9, 2:11 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 38 min |
| Apr 9, 2:25 PM EDT | Freeze Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 12 hr |
Nearby
Wind Advisories in West Virginia, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.